# SDR MALA050418

- Difficulty date: May 15, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N506XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2314
- Aircraft time: 15,956 hours, 15,694 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT GUIDANCE COMPUTER FAILED INFLIGHT.  CREW DIVERTED TO DTW FOLLOWING FAILURE OF THE FLIGHT GUIDANCE COMPUTER.  LANDING WAS UNEVENTFUL.  REMOVED AND REPLACED DEGC.  ALL CHECKS GOOD IAW RJ-85 MM CH 34 PN ON/OFF 4068300-904. SN ON 98080330 SN OFF 96110262.
